# SDR AALA202009149014

- Difficulty date: August 26, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480048000
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 4.954 X 0.500 X 0.080 INCH CORRODED AREA AT STR 23L AND FR 66 TO FR 68 IN AFT GALLEY AREA.  REPLACED CENTER FITTING, REF SRM 51-72-11-911-001 AND DWG NR D53480505.
